MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. MCKESSON; INDICATOR, BIOLOGICAL STEAM SL

CROSSTEX INTERNATIONAL INC. MCKESSON; INDICATOR, BIOLOGICAL STEAM SL
Model Number 73-SCS025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No similar complaints have been recorded for 73-scs025, lot 9104.Instructions state, "caution: after processing, the bi is hot and under pressure.Always allow to cool for ten (10) minutes before crushing.Failure to do so could cause the glass ampule inside the bi vial to burst which may result in injury.".
 
Event or Problem Description
Dealer/distributor reported that customer stated 2 vials from the same box exploded in their hand when cracking them open.

Brand Name
MCKESSON
Common Device Name
INDICATOR, BIOLOGICAL STEAM SL
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta rd.
rush, NY 14543
8472574500
MDR Report Key23305061
Report Number1319130-2025-00007
Device Sequence Number9980461
Product Code FRC
UDI-Device Identifier20612479159130
UDI-Public(01)20612479159130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111515
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number73-SCS025
Device Lot Number9104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown